# SDR DALA2014092305181

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 67,267 hours, 51,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 30 IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE FAILED FUSE AT THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
